# SDR DALA2023020300848

- Difficulty date: February 1, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 108,534 hours, 15,617 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 ERA 605103-14 ISSUED FOR SKIN REPAIR AT STA 1562 - 1582, S20L. D TA DTE DAMAGE TOLERANCE ANALYSIS IS REQUIRED. CORRECTIVE ACTION: DTA DTE DAMAGE TOLERANCE ANALYSIS IS REQUIRED AT OR BEFORE 37499 TOTAL FLIGHT CYCLES. (2609943)
